MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 7MM LM/RL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 7MM LM/RL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Model Number 1024-53-507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain.Depuy cement was used.No surgical delay.Doi: (b)(6) 2013.Dor: (b)(6) 2021; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since 01-jan-2015.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA HP UNI INS SZ5 7MM LM/RL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11444299
Report Number1818910-2021-04688
Device Sequence Number4711028
Product Code JWH
UDI-Device Identifier10603295002635
UDI-Public10603295002635
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1024-53-507
Device Catalogue Number102453507
Device Lot Number313553
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI FEMORAL SZ4 LM/RL; SIGMA HP UNI INS SZ5 7MM LM/RL; SIGMA HP UNI TIB TRAY SZ5 LMRL; SMARTSET GMV 40G US EO; SIGMA HP UNI FEMORAL SZ4 LM/RL; SIGMA HP UNI INS SZ5 7MM LM/RL; SIGMA HP UNI TIB TRAY SZ5 LMRL; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight107